| Catalog Number |
110-330 |
| Medical Device Problem Codes |
Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: "implant in right breast is ruptured" and "gel from implant is in lymph nodes.¿ further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Patient reported right-side "implant in right breast is ruptured" and "gel from implant is in lymph nodes.¿ device remains implanted.